Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


On Generalised Abundance : I

Title data

Lazić, Vladimir ; Peternell, Thomas:
On Generalised Abundance : I.
In: Publications of the Research Institute for Mathematical Sciences : Ky¯oto-daigaku-s¯uri-kaiseki-kenky¯usho-kiy¯o. Vol. 56 (2020) Issue 2 . - pp. 353-389.
ISSN 1663-4926
DOI: https://doi.org/10.4171/PRIMS/56-2-3

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 01 Dec 2020 09:15
Last Modified: 01 Dec 2020 09:15
URI: https://eref.uni-bayreuth.de/id/eprint/60609